# SDR DALA2025071005195

- Difficulty date: July 3, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,416 hours, 43,742 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Malfunctioned
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: THE LOCKING LATCH IS DOWN, EXPOSING ORANGE WARNING STICKER ON THE LATCH. MASKS NOT FULLY DEPLOYED, OXYGEN PANEL MASK DEPLOYED. C/A: MASKS NOT DEPLOYED AT ALL. DOOR SECURE. RESET LATCH. SECURED. OK FOR SVC. (LP: 1061299)
